Alert archive / Oklahoma / Wind Advisories in 2025
Wind Advisory 15, NWS Tulsa, OK
NWS Tulsa, OK issued this wind advisory at Dec 27, 2025, 12:23 PM CST for 4 counties in Arkansas; 18 counties in Oklahoma. It took effect at Dec 28, 2025, 6:00 AM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2025, 12:23 PM CST (18:23 UTC)
- In effect from
- Dec 28, 2025, 6:00 AM CST
- Expired
- Dec 28, 2025, 7:02 PM CST
- In force
- 13 hr
- Issued by
- NWS Tulsa, OK
All 22 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 29 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1685 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
148 WWUS74 KTSA 271823 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1223 PM CST Sat Dec 27 2025 ARZ001-002-010-011-019-020-029-OKZ054>072-074-076-280630- /O.NEW.KTSA.WI.Y.0015.251228T1200Z-251229T0300Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Haskell-Le Flore- Including the cities of Pawnee, Miami, Wagoner, Springdale, Bartlesville, Van Buren, Pawhuska, Huntsville, Okemah, Sapulpa, Fort Smith, Vinita, Berryville, Stigler, Charleston, Stilwell, Grove, Checotah, Tahlequah, Nowata, Eureka Springs, Okmulgee, Poteau, Fayetteville, Tulsa, Claremore, Ozark, Pryor, Muskogee, Rogers, Jay, Bentonville, and Sallisaw 1223 PM CST Sat Dec 27 2025 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 9 PM CST SUNDAY... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of northwest and west central Arkansas and east central, northeast, and southeast Oklahoma. * WHEN...From 6 AM to 9 PM CST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
3 follow-up statements
380 WWUS74 KTSA 280529 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1129 PM CST Sat Dec 27 2025 ARZ001-002-010-011-019-020-029-OKZ054>072-074-076-281730- /O.CON.KTSA.WI.Y.0015.251228T1200Z-251229T0300Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Haskell-Le Flore- Including the cities of Stigler, Pawhuska, Tulsa, Pawnee, Rogers, Nowata, Fort Smith, Jay, Grove, Sapulpa, Van Buren, Wagoner, Bentonville, Poteau, Springdale, Checotah, Berryville, Muskogee, Huntsville, Okmulgee, Stilwell, Claremore, Ozark, Vinita, Pryor, Eureka Springs, Okemah, Fayetteville, Charleston, Bartlesville, Sallisaw, Tahlequah, and Miami 1129 PM CST Sat Dec 27 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 9 PM CST SUNDAY... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of northwest and west central Arkansas and east central, northeast, and southeast Oklahoma. * WHEN...From 6 AM to 9 PM CST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 24
881 WWUS74 KTSA 281835 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1235 PM CST Sun Dec 28 2025 ARZ001-002-010-011-019-020-029-OKZ054>072-074-076-290300- /O.CON.KTSA.WI.Y.0015.000000T0000Z-251229T0300Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Haskell-Le Flore- Including the cities of Stilwell, Stigler, Eureka Springs, Bentonville, Bartlesville, Okmulgee, Berryville, Van Buren, Muskogee, Ozark, Springdale, Claremore, Tulsa, Fort Smith, Pawnee, Vinita, Fayetteville, Checotah, Charleston, Jay, Tahlequah, Pawhuska, Grove, Rogers, Sapulpa, Miami, Nowata, Huntsville, Poteau, Wagoner, Sallisaw, Okemah, and Pryor 1235 PM CST Sun Dec 28 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts 40 to 50 mph. * WHERE...Portions of northwest and west central Arkansas and east central, northeast, and southeast Oklahoma. * WHEN...Until 9 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
972 WWUS74 KTSA 290102 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 702 PM CST Sun Dec 28 2025 ARZ001-002-010-011-019-020-029-OKZ054>072-074-076-290215- /O.CAN.KTSA.WI.Y.0015.000000T0000Z-251229T0300Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Haskell-Le Flore- Including the cities of Stilwell, Vinita, Pawhuska, Charleston, Jay, Tahlequah, Stigler, Sallisaw, Fayetteville, Muskogee, Springdale, Berryville, Okmulgee, Claremore, Rogers, Ozark, Wagoner, Miami, Bentonville, Eureka Springs, Bartlesville, Pryor, Pawnee, Huntsville, Poteau, Okemah, Tulsa, Van Buren, Checotah, Sapulpa, Nowata, Fort Smith, and Grove 702 PM CST Sun Dec 28 2025 ...WIND ADVISORY IS CANCELLED... Wind gusts have decreased below 40 mph across the area, therefore the threat of impactful wind has ended. $$ 69
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Dec 27, 11:53 AM CST, 30 minutes earlier. Its key messages:
- Updated at 1149 AM CST Sat Dec 27 2025
- Well above average temperatures will continue on Saturday. Record highs are expected with all-time December record highs also possible.
- Strong cold front arrives Sunday bringing a chance for showers and maybe a few storms as well. Much colder temps, more typical of late December, can be expected to start next week.
- More areas of fog possible tonight/Saturday morning, with best potential across the Lower Arkansas River Valley and far southeast Oklahoma.
Area forecast discussion, Dec 27, 11:53 AM CST, 30 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1153 AM CST Sat Dec 27 2025 ...New AVIATION... .KEY MESSAGES... Updated at 1149 AM CST Sat Dec 27 2025 - Well above average temperatures will continue on Saturday. Record highs are expected with all-time December record highs also possible. - Strong cold front arrives Sunday bringing a chance for showers and maybe a few storms as well. Much colder temps, more typical of late December, can be expected to start next week. - More areas of fog possible tonight/Saturday morning, with best potential across the Lower Arkansas River Valley and far southeast Oklahoma. && .SHORT TERM... (Through Saturday Night) Issued at 1040 PM CST Fri Dec 26 2025 The boundary that brought some drier, though not much cooler air into the region on Friday will wash out/retreat back north by Saturday morning in response to falling surface pressure across the High Plains. Areas of fog will once again be possible during the morning hours Saturday as moisture returns to the area while the boundary retreats and winds remain light. Will maintain higher fog coverage over portions of the Lower Arkansas River Valley and far southeast Oklahoma that have been persistent to fog over the last several mornings. Elsewhere, more patchy fog will be observed, mainly in more sheltered valley locations. Another very warm and humid day will be on tap for late December. Highs will once again approach all time December record values near 80 Saturday afternoon, though increasing high and mid cloud cover could keep temps from reaching their full potential. Southwesterly winds will also return as the pressure gradient tightens due to a deepening surface low over the Central Plains. Overnight lows on Saturday will also be very warm, mostly in the mid 60s, as winds continue to remain gusty through the night. Bowlan && .LONG TERM... (Sunday through Friday) Issued at 1040 PM CST Fri Dec 26 2025 A big change is still on the way for Sunday. A longwave trough digging into the western CONUS will phase with a quick moving shortwave dropping southeast out of Canada Sunday morning. This will bring a strong Arctic front into the region, approaching northeast Oklahoma by the mid morning hours Sunday. Ahead of the boundary, Sunday morning, temperatures will warm into the upper 60s to mid 70s, though thick cloud cover will limit warming before the arrival of the front. A strong low level jet preceding the frontal boundary will also serve to focus an area of isentropic ascent across the area Sunday morning. With the ample moisture in place, some areas of drizzle or very light showers have been added in during this timeframe to accommodate this scenario. Any precipitation amounts will be a few hundredths at most. The front is progged to arrive near the I-44 corridor by around noon. The result will be rapidly falling temperatures, likely 20-30 degrees over just a couple of hours, along with strong northerly winds with gusts near advisory level (40mph) likely across northeast Oklahoma during the afternoon. As the front progresses southeastward into the afternoon and evening, it will interact with the warm, moist airmass in place to bring increasing shower/storm chances. Very warm mid level temperatures will inhibit much in the way of convection early in the afternoon across northeast Oklahoma. But, mid level temps should cool enough by late afternoon as the mid level trough moves closer to the local region, that at least some limited instability can develop. Therefore, a broken line of thunderstorms will become possible along the frontal zone from late afternoon through early evening across southeast Oklahoma and western Arkansas. Better synoptic forcing associated with the shortwave and better frontal convergence will remain northeast of the local region closer to the surface low over central Missouri. Thus, widespread convection and more meaningful rainfall is not forecast at this time for our area, but some locations should see some much needed rainfall Sunday afternoon and evening. Widespread severe weather is not expected, owing to the reasons mentioned above, but sufficient deep layer shear could support a more organized, stronger storm or two late in the day Sunday. The parent trough axis will lag behind the frontal push somewhat, which could lead to some lingering light precipitation over northeast Oklahoma and northwest Arkansas into Sunday night as the cold air really moves in. Thus a brief changeover to a light wintry mix or snow flurries will be possible Sunday night. Amounts look to be largely negligible and mostly non impactful in terms of travel hazards as deep layer dry air pushes in by this time. Temperatures will drop into the 20s overnight Sunday, with continued breezy northerly winds causing wind chill values to bottom out in the low to mid teens across a good chunk of northeastern Oklahoma and northwest Arkansas, with lower 20s expected further south. Temperatures remain cold on Monday as most places will see highs staying in the 30s, while northerly winds become lighter during the day, easing the wind chill effect by afternoon. Monday night will be the coldest night as the Canadian surface high settles over the region and temperatures drop into the lower 20s to mid teens. Thus, Tuesday will start off cold, but temperatures look to quickly rebound as the surface high shifts southeastward and modest southwesterly downslope winds develop Tuesday afternoon. Temperatures warm back above normal for the last day of 2025 on Wednesday into the 50s. Guidance has come into better agreement on another, weaker front moving through the region on Thursday, knocking temps back a bit heading into the weekend. Outside of scattered shower/storm chances on Sunday, the forecast remains dry heading into January. Bowlan && .AVIATION... (18Z TAFS) Issued at 1149 AM CST Sat Dec 27 2025 Clouds will begin to increase tonight and early Sunday ahead of a strong cold front that crosses the area on Sunday and Sunday night. Low-level wind shear potential will increase tonight in eastern Oklahoma. Scattered showers will begin to develop near the end of the TAF period in northeast Oklahoma. && .PRELIMINARY POINT TEMPS/POPS... TUL 79 67 68 25 / 0 10 10 0 FSM 82 65 73 27 / 0 10 50 10 MLC 82 68 73 27 / 0 0 30 0 BVO 76 63 64 22 / 0 10 10 0 FYV 79 67 70 22 / 0 10 50 10 BYV 78 65 70 21 / 0 10 50 10 MKO 79 67 71 26 / 0 10 40 0 MIO 75 67 68 22 / 0 10 30 0 F10 82 67 71 27 / 0 10 20 0 HHW 80 66 74 30 / 0 0 30 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...08 LONG TERM....08 AVIATION...08
Hazardous weather outlook, Dec 27, 4:18 AM CST, 8 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 418 AM CST Sat Dec 27 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-281030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 418 AM CST Sat Dec 27 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. POOR VISIBILITY. RISK...Limited. AREA...Mainly west-central Arkansas. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Areawide. ONSET...Late Morning. FIRE WEATHER DANGER. RISK...Limited. AREA...Northeast Oklahoma. ONSET...Late Morning. DISCUSSION... A few areas of patchy fog will develop this morning, especially in west-central Arkansas, but some fog may occur anywhere. By late morning breezy southerly winds will develop. The combination of these winds with existing dry conditions and warm temperatures will promote a limited fire weather danger. High temperatures will be very warm for this time of year. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Thunderstorm Potential...High Wind Potential. MONDAY...High Wind Potential. TUESDAY TO FRIDAY...No Hazards. EXTENDED DISCUSSION... A strong cold front moves through Sunday, with breezy southerly winds switching to northerly. A few showers and perhaps a thunderstorm are possible. Much cooler air will move in, with highs on Monday well below normal. Temperatures warm back up into mid week. weather.gov/tulsa contains additional information.
Nearby
Wind Advisories in Oklahoma, 2025Wind Advisories in Arkansas, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.